# SDR AUS20020383

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2856201
- Condition: Malfunctioned
- Location: Compressor Bleed
- Component: Compressor Bleed, Semca, 2856201
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED CHANGES IN ENGINE PERFORMANCE WITH DECREASE IN ENGINE TORQUE AND INCREASE IN COMPRESSOR RPM.  SUSPECT A RECENTLY FITTED COMPRESSOR BLEED VALVE WAS INCORRECTLY SET-UP AT OVERHAULFOR MODULATION POINT OPERATION.
